A free-boundary problem in theory of lubrication
Loading...
Full text at PDC
Publication date
1994
Advisors (or tutors)
Editors
Journal Title
Journal ISSN
Volume Title
Publisher
Taylor & Francis
Citation
Abstract
We study a problem related to the lubrication with cavitation arising in bearings. This problem was previously studied by {\it G. Bayada} and {\it M. Chambat} [Boll. Unione Mat. Ital., IV. Ser., B 3, 543-557 (1984)]. They stated the problem and proved the existence of solutions; they proved uniqueness of solutions, under regularity assumptions on the free boundary.\par The goal of this paper is to prove comparison and uniqueness of solutions without assuming condition related to the free boundary.